# SDR CA100909004

- Difficulty date: September 7, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-325
- Aircraft time: 3,115 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Case
- Condition: Collapsed
- Location: Oil Filter
- Part time: 50 hours
- Component: Oil Filter, Champion, CH481031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING A 50 HR INSP, THE LT ENGINE OIL FILTER WAS SPLIT TO VERIFY NO METAL COMTAMINATION WAS PRESENT.  THE FILTER ASSY WAS FOUND COLLAPSED. THERE WAS NO VISIBLE DAMAGED NOTED TO THE OUTER METAL CASING.  NO DAMAGE TO THE ENGINE OR ABNORMAL INDICATIONS WERE NOTED DURING FLIGHT.
